Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes blisters on tongue and sore upper mouth?

From taking co amoxiclav i am now suffering with very bad blisters on my tongue and very sory upper mouth. Do you think this is a side effect how can i treat best.
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi paula, welcome to Healthcare Magic forum,
yes it can be allergy to the medication. first of all stop the antibiotic if not required. it should subside in few days time. drink plenty of water & fruitjuices. for pain can use zytee gel for local application for your mouth ulcer. it should improve in few days time.
Answered: Fri, 25 Mar 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor